×

zbMATH — the first resource for mathematics

Weil representation and \(\beta\)-extensions. (Représentation de Weil et \(\beta\)-extensions.) (French. English summary) Zbl 1252.22009
Ann. Inst. Fourier 62, No. 4, 1319-1366 (2012); erratum in ibid. 62, No. 6, 2385-2385 (2012).
The author studies \(\beta \)-extensions in a \(p\)-adic classical group and produces a relation between some \(\beta \)-extensions by means of a Weil representation. This is applied to the study of reducibility points of some parabolically induced representations.

MSC:
22E50 Representations of Lie and linear algebraic groups over local fields
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Blasco, L.; Blondel, C., Algèbres de Hecke et séries principales généralisées de \(Sp_4(F),\) Proc. London Math. Soc., 85(3), 659-685, (2002) · Zbl 1017.22010
[2] Blondel, C., Sp(2N)-covers for self-contragredient supercuspidal representations of GL(N), Ann. scient. Ec. Norm. Sup., 37, 533-558, (2004) · Zbl 1063.22016
[3] Blondel, C., Covers and propagation in symplectic groups, 48, 16-31, (2007), Univ. Aarhus · Zbl 1139.22013
[4] Blondel, C.; Stevens, S., Genericity of supercuspidal representations of \(p\)-adic \(\text{Sp}4,\) Compositio Math., 145(1), 213-246, (2009) · Zbl 1217.22013
[5] Bushnell, C. J.; Kutzko, P. C., The admissible dual of \(\text{GL}(N)\) via compact open subgroups, (1993), Annals of Mathematics Studies 129, Princeton · Zbl 0787.22016
[6] Bushnell, C. J.; Kutzko, P., Smooth representations of reductive \(p\)-adic groups : structure theory via types, Proc. London Math. Soc., 77, 582-634, (1998) · Zbl 0911.22014
[7] Bushnell, C. J.; Kutzko, P., Semisimple types in \(\text{GL}_n,\) Compositio Math., 119, 53-97, (1999) · Zbl 0933.22027
[8] Gan, W. T.; Takeda, S., The local Langlands conjecture for \(Sp(4),\) Int. Math. Res. Not., 2010, 2987-3038, (2010) · Zbl 1239.11061
[9] Gérardin, P., Weil representations associated to finite fields, J. of Algebra, 46, 54-101, (1977) · Zbl 0359.20008
[10] Goldberg, D.; Kutzko, P.; Stevens, S., Covers for self-dual supercuspidal representations of the Siegel Levi subgroup of classical p-adic groups, Int. Math. Res. Not., 2007, (2007) · Zbl 1133.22010
[11] Howlett, R.; Lehrer, G., Induced cuspidal representations and generalised Hecke rings, Invent. Math., 58, 37-64, (1980) · Zbl 0435.20023
[12] Jantzen, C., Discrete series for \(p\)-adic \(\text{SO}(2n)\) and restrictions of representations of \({\text{O}}(2n)\) · Zbl 1219.22016
[13] Kutzko, P.; Morris, L., Level zero Hecke algebras and parabolic induction : the Siegel case for split classical groups, Int. Math. Res. Not., 2006, (2006) · Zbl 1115.22013
[14] Mœglin, C., Normalisation des opérateurs d’entrelacement et réductibilité des induites de cuspidales ; le cas des groupes classiques p-adiques, Ann. of Math., 151, 817-847, (2000) · Zbl 0956.22012
[15] Morris, L., Tamely ramified intertwining algebras, Ann. of Math., 114, 1-54, (1993) · Zbl 0854.22022
[16] Neuhauser, M., An explicit construction of the metaplectic representation over a finite field, J. of Lie Theory, 12, 15-30, (2002) · Zbl 1026.22018
[17] Shahidi, F., A proof of Langlands conjecture on Plancherel measure ; complementary series for p-adic groups, Ann. of Math., 132, 273-330, (1990) · Zbl 0780.22005
[18] Silberger, A., Special representations of reductive p-adic groups are not integrable, Ann. of Math., 111, 571-587, (1980) · Zbl 0437.22015
[19] Stevens, S., Double coset decomposition and intertwining, manuscripta math., 106, 349-364, (2001) · Zbl 0988.22008
[20] Stevens, S., Semisimple characters for \(p\)-adic classical groups, Duke Math. J., 127(1), 123-173, (2005) · Zbl 1063.22018
[21] Stevens, S., The supercuspidal representations of \(p\)-adic classical groups, Invent. Math., 172, 289-352, (2008) · Zbl 1140.22016
[22] Szechtman, F., Weil representations of the symplectic group, J. of Algebra, 208, 662-686, (1998) · Zbl 0932.20047
[23] Zhang, Y., Discrete series of classical groups, Canad. J. Math., 52(5), 1101-1120, (2000) · Zbl 0961.22013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.